# SDR TWAA0105508

- Difficulty date: March 23, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT LT AFT LAV FOUND CORROSION ON FORE AND AFT SIDES OF FORMER, STA 1338, FROM CUSP TO LONGERON 21L.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 51-70-4.
